Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Bigraded cohomology of $\mathbb{Z}/2$–equivariant Grassmannians

Daniel Dugger

Geometry & Topology 19 (2015) 113–170
Abstract

We determine the RO(G)–graded Eilenberg–MacLane cohomology (with mod 2 coefficients) of the real, infinite Grassmannians in the case G = 2. Possible connections to motivic characteristic classes of quadratic bundles are briefly discussed.

Keywords
equivariant Grassmannian, equivariant characteristic classes
Mathematical Subject Classification 2010
Primary: 55N91
Secondary: 55R40
References
Publication
Received: 21 November 2012
Revised: 27 March 2014
Accepted: 15 May 2014
Published: 27 February 2015
Proposed: Bill Dwyer
Seconded: Peter Teichner, Haynes Miller
Authors
Daniel Dugger
Department of Mathematics
University of Oregon
Eugene, OR 97403
USA